It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


My gyn prescribed Yasmine for me but I do not like the side affects that I read . I wear contacts and it says that it may cause problems when wearing contacts and blood clots behind the eyes. Has anyone been on this yasmine pill and if so what side effects did you have if any?
I think all birth control pills, patch and shots list cautions which include blood clots. I've been on Yasmine almost two years with no side effects. I had alot of break-through bleeding while on Ovcon 35....that's why my doctor switched me to Yasmine. Seems like every woman has different experences with each brand of birth control pill. Probably the only why to know is to try it for a while.
I take it and have had no side effects at all, remember these are possible side effects, they effect everyone differantly, and if you have side effects on them then you can easily come off and try another brand.
[QUOTE=Kaycee41]I had alot of break-through bleeding while on Ovcon 35....that's why my doctor switched me to Yasmine. Seems like every woman has different experences with each brand of birth control pill. Probably the only why to know is to try it for a while.[/QUOTE]

i was on ovcon for a long time and i had a lot of breakthrough bleeding too... they told me i must not have been taking them right even though i know i was! funny..
but i was also on Yasmine for a while and i had about a zillion issues with it. i was on bc for heavy periods and it made them even heavier and more painful. but like kaycee said you have to try it for yourself!
I am also on Yasmin- switched due to breakthrough bleeding while on Ovcon 35. I haven't had any trouble w/ the pill... from what I've read, it is supposed to healp with mild acne also.
I've been on yasmine for almost a year now and I have had no side effects. It works great!
hey there...i take it and have for almost 2 years. it's an excellent pill with ONE bummer side effect. and it's enough to make me start looking for something else *unfortunately*, as i love this pill except for this one thing: LACK of a sex drive. this pill has made me lose interest in sex entirely. my longtime beau is a totally advanced kinda' guy...and even still...it's starting to get to his psyche that i never want to be "with" him. it's definitely something to consider, as my best friend is also on this same pill and says the same thing. ironic that you go on a pill (a lot of the time) in a healthy adult relationship, trying to be responsible and take care of business...and this pill strips you of the one reason you're on it in the first place! my pal has always said that it's part of the pill's effectiveness...that it makes you not want to have sex as much...hence the great percentage of non-pregnancy rate...but really...it's because you just could care less if you're having sex. this pill cleared up my skin (nothing crazy, but i had a few blemishes here and there...not with yasmine) and made me feel the most hormonally balanced that i have in a while. just a warning: comes with a price. anyone else noticing the same bummer side effect? (i also concur with everyone else in saying that you've got to try it personally to know as it effects everyone differently)...
Yamin kills the sex drive. There are other pills that won't do this!
Yeah Yasmin has totally killed my sex drive as well. Dosprienone, the type of progestin in Yasmin has a ZERO milligrams of an androgen effect. Androgen levels have the hormonal effects that control sex drive etc.. My doctor wants to switch me to Loestrin 24 and I have been researching and have learned that it has a high androgen content (which could help with my sex drive) but could also cause hair growth and acne and voice deepening! But my doc never mentioned that to me. Now I don't even know if I should try it. Anyone know anyone else who has tried it?
I've been on the Yasmine pill a little over a month and it's been ok except for heart burn, tension headaches and yes last but not least the whole sex thing is totally got my man CONFUSED. Considering other side affects it could be causing i'd rather deal with these, at least for now!
[QUOTE=chulie] and yes last but not least the whole sex thing is totally got my man CONFUSED. [/QUOTE]

This is what I don't get. I mean, whatever my man thinks, losing my libido would make me not feel like ME anymore. Which is intolerable.

IMO, what is the point of taking hormones to prevent pregnancy if it makes you not want sex anymore? It's like dealing with any other side effects for nothing!

Or is that how these stupid (MALE) scientists think it should work? No sex = no pregnancy, after all. Abstinence IS the only 100% effective method of BC. Meaning the less you WANT sex, the better their stats are ... That would explain why this isn't important enough to be listed in the 'official' side effects on ANY pill anyway ....

[/rant]





All times are GMT -7. The time now is 08:19 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!